U.S. doctors online nowAsk doctors free
ZA
A 47-year-old female asked:

I was diagnosed with a hip bursitis just under 4 years ago and it has been treated with steroid injections in the past. the last injection i had was a year ago. the symptoms have started again and painful when walking and worse when going up stairs.

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Hip bursitis: Too many corticosteroid injections can weaken the tendons. Are you overusing your hip joints by certain exercises? Have you had an MRI of the hip to look for other pathology? Have you tried resting your hips and taking an anti-inflammatory medication like ibuprofen?Have you been examined and advised by an orthopedic specialist? These are things I recommend to evaluate a recurring hip joint proble

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 3, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.